# SDR DALA2019101115843

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER BOX UPPER SURFACE SKIN CORRODED, STRINGER 3, BL 0.  REPAIRED THE UPPER SKIN IAW ERA 581523-14, REV 0.
